# SDR COEA2014040241908

- Difficulty date: February 8, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK.  LT ELEVATOR REAR SPAR, EXISTING PLUGGED HOLES UNDER BRACKET & 1ST PLY DAMAGED.  REPAIR ACCOMPLISHED IAW ATR STRUCTURAL REPAIR APPROVAL SHEET IAW DT S 1490 14 8307 ISSUE A.
